Journal of the Mathematical Society of Japan

A construction of a family of full compact minimal surfaces in 4-dimensional flat tori

Toshihiro SHODA

Full-text: Open access

Abstract

In this paper, we will construct a family of full compact oriented minimal surfaces of genus 3 with degenerate Gauss map in 4-dimensional flat tori, which are not holomorphic with respect to any complex structure of the tori.

Article information

Source
J. Math. Soc. Japan, Volume 56, Number 2 (2004), 627-633.

Dates
First available in Project Euclid: 3 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191418648

Digital Object Identifier
doi:10.2969/jmsj/1191418648

Mathematical Reviews number (MathSciNet)
MR2048477

Zentralblatt MATH identifier
1059.53015

Subjects
Primary: 49Q05: Minimal surfaces [See also 53A10, 58E12] 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Keywords
minimal surfaces flat tori

Citation

SHODA, Toshihiro. A construction of a family of full compact minimal surfaces in 4-dimensional flat tori. J. Math. Soc. Japan 56 (2004), no. 2, 627--633. doi:10.2969/jmsj/1191418648. https://projecteuclid.org/euclid.jmsj/1191418648


Export citation